Share:


On almost statistical convergence of generalized difference sequences of fuzzy numbers

    M. Et Affiliation
    ; Y. Altin Affiliation
    ; H. Altinok Affiliation

Abstract


The purpose of this paper is to introduce the concepts of almost statistical convergence and strongly almost convergence of generalized difference sequences of fuzzy numbers. We obtain some results related to these concepts. It is also shown that almost Δr λ ‐ statistical convergence and strongly almost Δr λ ‐convergence are equivalent for Δr ‐bounded sequences of fuzzy numbers.



Šio straipsnio tikslas supažindinti su beveik statistinio ir stipriai beveik statistinio apibendrintu fuzzy skaičiu konvergavimo savokomis. Straipsnyje taip pat parodyta, kad beveik Δr λ ‐ statistinis konvergavimas ir stipriai beveik Δr λ ‐ statistinis konvergavimas yra ekvivalentus Δr λ ‐ apribotoms fuzzy skaičiu sekoms.


First Published Online: 14 Oct 2010

Keyword : Fuzzy number, statistical convergence, difference sequence

How to Cite
Et, M., Altin, Y., & Altinok, H. (2005). On almost statistical convergence of generalized difference sequences of fuzzy numbers. Mathematical Modelling and Analysis, 10(4), 345-352. https://doi.org/10.3846/13926292.2005.9637292
Published in Issue
Dec 31, 2005
Abstract Views
188
PDF Downloads
171